Skip to main content
Kent Academic Repository

Browse by Publisher

Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 2.

Article

Liu, Wenbin, Neittaanmaki, P., Tiba, Dan (2003) Existence For Shape Optimization Problems in Arbitrary Dimension. SIAM Journal on Control and Optimization, 41 (5). pp. 1440-1454. ISSN 0363-0129. (doi:10.1137/S0363012901388142) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:8508)
Liu, Wenbin, Yan, Ningning (2002) Quasi-Norm Interpolation Error Estimation and a Posterori Error Estimates for P-Laplacian. SIAM Journal on Numerical Analysis, 40 (5). pp. 1870-1895. ISSN 0036-1429. (doi:10.1137/S0036142901393589) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:8524)
This list was generated on Mon Jul 22 01:28:32 2024 BST.